# SDR ASAA0852820

- Difficulty date: April 18, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 2,710 hours, 782 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 233A3101
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH AIRCON PACKS ANNUNCIATED AFTER ENGINE START.  BITE TESTED EACH TEMPERATURE CONTROLLER PER FIM 21 62 AND RESET.
